Balancing diophantine triples

Alp M and Irmak N and Szalay László (2012) Balancing diophantine triples. ACTA UNIVERSITATIS SAPIENTIAE MATHEMATICA, 4 (1). pp. 11-19. ISSN 1844-6094

[img]
Preview
Text
math41_1_u.pdf

Download (261Kb) | Preview
Official URL: http://www.acta.sapientia.ro/acta-math/C4-1/math41...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:2164862
Date Deposited: 2015. Mar. 28. 17:05
Last Modified: 2016. Aug. 03. 08:09
URI: http://publicatio.nyme.hu/id/eprint/308

Actions (login required)

View Item View Item